# SDR USAA2009091492524

- Difficulty date: August 19, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CRACK ON CHANNEL SIDE PLATE AT BS 411, RBL 24.  REPLACED CHANNEL SIDE PLATE AT BS 411, RBL 24 IAW B737 SRM 51-10-02.
